# SDR SWAA2023062048267

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF UPPER SURFACE HAS PULLED STRANDS.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 SHEET 1; FIGURE 4; TABLE 4; AND DWG DOC: 144A5810 ID: 0189  PANEL UPPER SURFACE DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM  53-00-50-1A-1 PAR. 4. C. & F. DUE TO THE SEVERITY OF DAMAGE FABRICATING NEW FLOORBOARD IAW SRM 53-00-50-2R-0 PAR. 1. A. NOTE:   FABRICATED NEW FLOOR BOARD USING BMS4-17 TY 6 LOT# 1526676-1; SANDED EDGES; LOCATED AND DRILLED ALL INSERT HOLES AND CLEANED FOLLOWING DWG DOC:144A5810 ID: 0189 IAW SRM 53-00-50-2R-0 PAR. 4.A.(1) TABLE 204 AND PAR. 5. E. (1) NEED TO INSTALL INSERTS.;[02] INSTALLED ALL INSERTS USING BMS5-107 EPIBOND 420 LOT# AK2KP8383K-1 AND CURED UNDER HEATLAMP MONITORED BY THERMOMETER ID: ATS2209 CAL/DUE: 10/2023; IAW SRM 53-00-50-2R-0 PAR. 5. S. (1) (D) - (H). INSTALLED PLACARDS PART MARKED AND COMPLETED IAW SRM 53-00-50-2R-0 DWG DOC: 144A5810 ID: 0189;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] UPLOADED CURE SHEET. JOB COMPLETE.;[05] VERIFIED CORRECTIVE ACTION 4
